American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(76D27) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] V. A. Solonnikov. On the linear problem arising in the study of a free boundary problem for the Navier–Stokes equations. St. Petersburg Math. J. 22 (2011) 1023-1049. MR 2760093.
Abstract, references, and article information   
View Article: PDF

[2] Makoto Sakai. Small modifications of quadrature domains. Memoirs of the AMS 206 (2010) MR 2667421.
Book volume table of contents   

[3] Ivan A. Blank, Marianne K. Korten and Charles N. Moore. The Hele-Shaw problem as a ``Mesa'' limit of Stefan problems: Existence, uniqueness, and regularity of the free boundary. Trans. Amer. Math. Soc. 361 (2009) 1241-1268. MR 2457397.
Abstract, references, and article information   
View Article: PDF

[4] Hå kan Hedenmalm and Ilgiz Kayumov. On the Makarov law of the iterated logarithm. Proc. Amer. Math. Soc. 135 (2007) 2235-2248. MR 2299501.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Björn Gustafsson, Dmitri Prokhorov and Alexander Vasil'ev. Infinite lifetime for the starlike dynamics in Hele-Shaw cells. Proc. Amer. Math. Soc. 132 (2004) 2661-2669. MR 2054792.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1